Friday, October 19, 2012

Family

Mr. Spouse: "What kind of side effects does this have?"

Dr. Grumpy: "A few. It can cause nightmares..."

Mr. Spouse: "Hell, so can my mother-in-law."

7 comments:

AM said...

Classic

skidmark said...

But what is the rate of occurance of nightmares between Scaricillium and his mother-in-law? And does a 10-day course turn into three months?

stay safe.

Packer said...

I think he should have been called Mr. Youngman, but that would have been lost on your younger readership.

Anonymous said...

Does this site have a page on Facebook?

Grumpy, M.D. said...

No. I spend too much time in my writing pursuits as it is.

Anonymous said...

too funny.

Crazy RxMan said...

My mother-in-law passed several years ago but she still visits me in my dreams every now and then to stare at me with those "Don't you dare disappoint me" eyes.

 
Locations of visitors to this page